# SDR DALA2019091705384

- Difficulty date: September 8, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,484 hours, 40,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 668 UPON LANDING, L AFT EMER DOOR EICAS MESSAGE AND EMER DOOR OVERHEAD LIGHT ILLUMINATED. CORRECTIVE ACTION: NO FAULTS / EICAS MSGS UPON ARRIVAL. R/R PSEU IAW AMM 32-09-04. OPS CKS GOOD. (5900730)
